Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 6, NWS La Crosse, WI

May 25, 2016Adams County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at May 25, 2016, 3:09 PM CDT for Adams County, Wisconsin. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2016, 3:09 PM CDT (20:09 UTC)
Expired
May 25, 2016, 3:45 PM CDT
In force
36 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Adams County, WI

The radar

The La Crosse radar (KARX), 119 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 3:10 PM CDTHAIL 1.253 Ne Arkdale, WI
May 25, 3:40 PM CDTHAIL 0.885 N Big Flats, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.2 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2016-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2016-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
869 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

846 
WUUS53 KARX 252009
SVRARX
WIC001-252045-
/O.NEW.KARX.SV.W.0006.160525T2009Z-160525T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
309 PM CDT WED MAY 25 2016

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ADAMS COUNTY IN CENTRAL WISCONSIN...

* UNTIL 345 PM CDT

* AT 309 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
  FRIENDSHIP...MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHERN ADAMS COUNTY...INCLUDING THE FOLLOWING LOCATIONS: BIG
  FLATS...COLBURN...COTTONVILLE...LAKE CAMELOT AND HIGHWAYS 13 AND 21.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4396 8974 4404 8996 4425 8985 4425 8960
      4412 8960
TIME...MOT...LOC 2009Z 207DEG 29KT 4407 8981 

HAIL...1.25IN
WIND...60MPH
 
$$

DAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:08 PM CDT, 1 minute earlier.

Area forecast discussion, May 25, 3:08 PM CDT, 1 minute before
Area Forecast Discussion
National Weather Service La Crosse WI
308 PM CDT WED MAY 25 2016

.SHORT TERM...(Tonight thru Thursday night)
Issued at 308 PM CDT Wed May 25 2016

Main fcst concerns this period are SHRA/TSRA chances thru the
period, highs Thu.

18Z data analysis had low pressure near the ND/SD/MN, with a warm
front southeast of the low into southeast MN and southern WI. WV
imagery showing several shortwaves rotating northeast across the
Upper Midwest. One of them aiding the lower level forcing/lift/
moisture transport over the warm frontal boundary, with a band of
SHRA/TSRA rotating north across the fcst area early this afternoon.
Temps cool into the 60s with the rain. Outside the rain areas, early
afternoon temps in the mid 70s to mid 80s.

No issues noted with 25.12Z model initializations, though would like
a little tighter overall consensus that what was seen in this
morning's runs. Solutions quite similar for tonight/Thu as a
stronger shortwave troughing moves across the northern plains and to
north of MN by 00Z Fri and hgts rise over the region behind it. NAM
trends as a outlier tonight swinging a stronger piece of shortwave
energy across southern MN into northwest WI by 12Z Thu. Better
detail agreement for the shortwave ridge axis to move east of the
area Thu night with strengthening southwest flow ahead of the next
wave/low into the central/southern plains. Given the detail
differences early on, short-term fcst confidence is average this
cycle.

In the short term, shortwave energy moving across the area this
afternoon will exit east rather quickly this evening. Any SHRA/TSRA
with these features to exit the fcst area rather quickly this
evening with what should then be a rather quiet, convection-free
period across the fcst area tonight. However, various models
continue some form of weak 850-700MB warm advection/moisture
transport across the fcst area thru tonight into Thu. This moreso
with the NAM and its stronger shortwave across southern MN into
northwest WI overnight. Model soundings showing 500-1500 J/KG of
MUcape remains over the area tonight, with potential of little to no
CIN when lifting 850-800MB parcels. Will continue with a generally
dry fcst behind the departing wave this evening. Cannot rule out
NAM's solution for later tonight as WV imagery did show a rather
strong shortwave near the Black Hills at 18Z. Will leave the 20-30%
SHRA/TSRA chances after midnight for now. If NAM is more correct
with what would be stronger lift/divergence aloft, a few of any TSRA
later tonight could be strong. Otherwise cape/shear would only
support more general TSRA. Continued a dry fcst Thu morning behind
what would be any passing waves from late tonight.

Cape progged to build over the area Thu afternoon. Any lower level
thermo-dynamic forcing looks to be weak, with area under the right
exit region of a 60-80kt 250-300MB jet max much of the afternoon.
Limited bulk of any SHRA/TSRA chance Thu afternoon to after 21Z and
only 20-30%. Shear remains marginal at best for any severe storms
Thu afternoon. Lack of support aloft and the shortwave ridge axis
overhead not favorable for severe storms either. Shear increases Fri
night as the 850-500MB ridge axis passes. Lower level moisture
transport/theta-e convergence and thermo-dynamic forcing increase
as well. Model soundings showing at least 500-1000 J/KG cape
persisting thru Thu night with at least NAM indicating little to
no CIN when lifting 850-800MB parcels. Limited SHRA/TSRA chances
early Thu evening the continued the trend toward 40-70% later Thu
night as PW values increase back toward the 1.5 inch range. SWODY2
with potential of marginal severe TSRA looks to apply more to Thu
night.

Lastly, with much of Thu looking dry and more of a party cloudy day,
deeper mixing expected. 850MB temps Thu afternoon in the 15C to 18C
range supporting highs in the mid to upper 80s. With dew points in
around 60 to 65F, Thu to feel quite summery. Blend of the numerical
guidance has lows/highs for tonight thru Thu night well trended.

.LONG TERM...(Friday thru Wednesday)
Issued at 308 PM CDT Wed May 25 2016

For Friday thru Saturday night: Main fcst concerns this period are
SHRA/TSRA chances thru the period.

Previous forecaster described it as a noisy pattern to end the week
into the weekend and that still fits. Decent agreement among 25.12Z
models for strong mid level troughing to be over the central/
northern plains Fri, with deep south/southwest flow over the Upper
midwest ahead of it. Models then slowly lift this trough northeast
toward/into the Upper Midwest Fri night thru Sat night. Trend
favors a compromise of the earlier runs on the trough lifting into
the region by Sat night. Fcst confidence in the Fri thru Sat night
period is average this cycle, as plenty of small scale detail
differences to impact sensible weather.

Fri thru Sat night continues to shape up as a period of several
surges of moisture transport/theta-e convergence in deep south/
southwest flow ahead of the trough slowly lifting northeast from the
central plans. Timing details will be everything on the associated
SHRA/TSRA chances with the various rounds of increased lower level
thermo-dynamic forcing expected to lift across the region. These
timing details we don't know yet, but much of the Thu thru Sat night
expected to be a wet period. Model/ensemble consensus SHRA/TSRA
chances in the 40-60% range across much of the fcst area much of
this period look reasonable at this time. As timing details come
into focus, a couple of these periods likely to end up with higher
rain chances and a couple with lower rain chances. MUcapes of 500-
1500 J/KG progged over the area, at least during the afternoon/
evening hours, with shear mainly on the weaker side and not
supporting organized severe TSRA. However, cannot rule out strong
to isolated severe storms either of the afternoons/evenings. More
clouds much of this period will keep lows on the mild side and
highs similar to those of today. Used a blend of the numerical
guidance highs/lows for Fri thru Sat night.

For Sunday thru Wednesday, days 4 to 7: Main fcst concerns this
period are continued SHRA/TSRA chance thru much of the period.

25.00Z/25.12Z medium range model runs in good agreement for a
stronger shortwave trough to be passing across the region Sun then
shortwave ridging to build across Mon. Models remain in
surprisingly good agreement for another strong shortwave trough
to move into the northern plains Tue and into the Upper Midwest
Wed. Given decent model agreement but sensible weather outcomes
dependent on difficult to predict meso-scale features, fcst
confidence for days 4-7 is average this cycle.

Sfc low thru mid level trough progged to slowly move east of the
region Sun. Continued SHRA/TSRA chances Sun, highest over the
northeast end of the fcst area, reasonable under deeper cyclonic
flow and cooler temps aloft. Mon would trend to be a dry day under a
weak sfc high pressure ridge and the shortwave ridging aloft.
However models showing plenty of lingering moisture over the area
along with returning lower level moisture transport/warm
advection ahead of the next low/troughing developing the plains.
Small consensus SHRA/TSRA chance on Mon okay for now. Lower level
moisture/forcing/lift would then continue increasing over the
region Tue in to Wed, ahead of the next stronger shortwave moving
east across the northern plains. Cannot argue against the
continued consensus SHRA/ TSRA chances out there on days 6/7.
General southwest flow aloft thru the period continues to support
Sun-Wed temps or two above normal. Model/ensemble consensus has
these well trended for now.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1239 PM CDT Wed May 25 2016

Fairly active weather through the next 24 hours. Currently watching
a mid-level trough and associated shra/ts moving northeast across
northeast IA/southeast Mn early this afternoon. This wave and
associated shra/thunder should clear the KRST/KLSE TAF sites by
early this evening. Another wave of low pressure moves through after
midnight into Thursday morning and is expected to bring in scattered
shra/ts activity. Will also have to contend with mvfr/occasional ifr
vis/cig conditions.

&&

.ARX Watches/Warnings/Advisories...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...RRS
LONG TERM....RRS
AVIATION.....DAS
Hazardous weather outlook, May 25, 2:49 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
249 PM CDT WED MAY 25 2016

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041-
054-061-261200-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
BUFFALO-TREMPEALEAU-LA CROSSE-CRAWFORD-GRANT-
249 PM CDT WED MAY 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL CONTINUE TO MOVE NORTHEAST ACROSS THE
AREA LATE THIS AFTERNOON. A FEW OF THE STORMS COULD BECOME STRONG
BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. HAIL TO 1/2
INCH...GUSTY WINDS AROUND 30 MPH...BRIEF HEAVY DOWNPOURS AND
LIGHTNING ARE THE MAIN THREATS. THE THREAT WILL DIMINISH BY EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

OCCASIONAL THUNDERSTORMS ARE FORECAST THROUGH THE HOLIDAY WEEKEND
AND INTO EARLY NEXT WEEK. THE RISK FOR SEVERE WEATHER APPEARS
LIMITED BUT A FEW STRONGER STORMS ARE POSSIBLE FROM TIME TO TIME
THURSDAY NIGHT INTO SATURDAY. GUSTY WINDS...LIGHTNING...AND HAIL
ARE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WIZ017-029-034-042>044-053-055-261200-
TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS-VERNON-RICHLAND-
249 PM CDT WED MAY 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHWEST INTO CENTRAL
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A PERIOD THUNDERSTORMS IS EXPECTED LATE THIS AFTERNOON. ISOLATED
SEVERE STORMS ARE POSSIBLE WITH THE MAIN THREATS DAMAGING WINDS
AND LARGE HAIL. MANY OF THE STORMS WILL BE WEAKER...WITH HAIL TO
1/2 INCH...GUSTY WINDS AROUND 30 MPH...BRIEF HEAVY DOWNPOURS AND
LIGHTNING ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

OCCASIONAL THUNDERSTORMS ARE FORECAST THROUGH THE HOLIDAY WEEKEND
AND INTO EARLY NEXT WEEK. THE RISK FOR SEVERE WEATHER APPEARS
LIMITED BUT A FEW STRONGER STORMS ARE POSSIBLE FROM TIME TO TIME
THURSDAY NIGHT INTO SATURDAY. GUSTY WINDS...LIGHTNING...AND HAIL
ARE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

BAUMGARDT

In the hours before

Special weather statement, May 25, 2:51 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
251 PM CDT WED MAY 25 2016

WIZ043-252015-
JUNEAU-
251 PM CDT WED MAY 25 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN JUNEAU COUNTY...

AT 251 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ELROY...OR 10
MILES SOUTHWEST OF MAUSTON...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
MAUSTON...NEW LISBON...ELROY...WONEWOC...LEMONWEIR...LINDINA...KELLY...UNION
CENTER...HUSTLER...JOHNSON HILL...I 90 94 EXIT 69...MULLIN RIDGE...I 90 94
EXIT 61...PLEASANT RIDGE...HIGHWAY 58 AND COUNTY G AND CASTLE ROCK DAM.

LAT...LON 4364 9017 4364 9030 4366 9031 4383 9031
      4400 9014 4388 8997 4381 8990
TIME...MOT...LOC 1951Z 222DEG 21KT 4372 9026

DAS
Local storm report, May 25, 2:55 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
255 PM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             2 SW WEST LIMA          43.53N 90.56W
05/25/2016  E1.00 INCH       RICHLAND           WI   PUBLIC

&&

DANB
Special weather statement, May 25, 2:56 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
256 PM CDT WED MAY 25 2016

WIZ029-252100-
CLARK-
INCLUDING THE CITY OF...NEILLSVILLE
256 PM CDT WED MAY 25 2016

...STRONG THUNDERSTORMS TO MOVE NORTH ACROSS CLARK COUNTY...

AT 245 PM CDT...A LINE OF STRONG THUNDERSTORMS LOCATED FROM
EASTERN EAU CLAIRE COUNTY TO NEAR NEILLSVILLE TO THE SOUTHEAST
CORNER OF CLARK COUNTY. THE LINE WAS MOVING NORTH AROUND 30 MPH...
WITH THE STORMS AROUND HIGHWAY 29 AT 330 PM.

SOME WIND DAMAGE WAS REPORTED IN AND NEAR BLACK RIVER FALLS AS
THESE STORMS MOVED ACROSS JACKSON COUNTY.

STRONG GUSTY WINDS OF 40 TO 50 MPH ARE LIKELY TO ACCOMPANY THIS
LINE OF STORMS AS IT CONTINUES TO MOVE NORTH ACROSS CLARK COUNTY
THIS AFTERNOON. SPOTTY WIND DAMAGE IS POSSIBLE...MAINLY ALONG AND
WEST OF HIGHWAY 73.

MOVE INDOORS AND AWAY FROM WINDS WHEN THESE STORMS APPROACH YOUR
LOCATION. FREQUENT DANGEROUS LIGHTNING STRIKES WILL ALSO
ACCOMPANY THESE STORMS.

RRS
Local storm report, May 25, 2:58 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
258 PM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     HAIL             HILLSBORO               43.65N 90.34W
05/25/2016  E0.75 INCH       VERNON             WI   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED DIME SIZED HAIL IN HILLSBORO.

&&

MICHAELH
Local storm report, May 25, 3:00 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
300 PM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     HILLSBORO               43.65N 90.34W
05/25/2016                   VERNON             WI   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED TREES DOWN IN HILLSBORO. TIME
            ESTIMATED BY RADAR.

&&

MICHAELH
Special weather statement, May 25, 3:08 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
308 PM CDT WED MAY 25 2016

WIZ043-044-252030-
JUNEAU-ADAMS-
308 PM CDT WED MAY 25 2016

...A LINE OF STRONG THUNDERSTORMS MOVING THROUGH CENTRAL WISCONSIN...

AT 305 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR BABCOCK TO NEAR ADAMS. MOVEMENT WAS
NORTH AT 35 MPH. MORE STORMS WERE BEHIND THIS LEADING LINE.

EXPECT A PERIOD OF STRONG STORMS TO AFFECT THE AREA THROUGH 430
PM...AND AN ISOLATED SEVERE STORM IS POSSIBLE. THE MAIN THREATS ARE
DAMAGING WINDS AND LARGE HAIL. ]

SEEK SHELTER IF STORMS APPROACH!

LOCATIONS IMPACTED INCLUDE...
MAUSTON...FRIENDSHIP...NEW LISBON...ADAMS...ELROY...NECEDAH...WONEWOC...
DELLWOOD...NEW ROME...LEMONWEIR...STRONGS PRAIRIE...BIG FLATS...LINDINA...
CAMP DOUGLAS...AND LYNDON STATION.

LAT...LON 4364 9030 4425 9030 4425 8960 4364 8960
TIME...MOT...LOC 2004Z 186DEG 31KT 4424 9021 4396 8971

BAUMGARDT

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 1:16 PM CDTSevere Thunderstorm WarningARXCrawford, Vernon30 min
May 25, 2:11 PM CDTSpecial Weather StatementARXRichland34 min
May 25, 2:14 PM CDTSevere Thunderstorm WarningARXRichland, Vernon46 min
May 25, 2:51 PM CDTSpecial Weather StatementARXJuneau24 min
May 25, 3:00 PM CDTSevere Thunderstorm WarningARXJuneau30 min
May 25, 3:08 PM CDTSpecial Weather StatementARXAdams, Juneau22 min
May 25, 3:26 PM CDTSevere Thunderstorm WarningARXAdams, Juneau49 min
May 25, 3:34 PM CDTSpecial Weather StatementARXAdams, Juneau41 min
May 25, 4:22 PM CDTSpecial Weather StatementARXTaylor38 min
May 25, 4:26 PM CDTSevere Thunderstorm WarningARXClark49 min
May 25, 4:43 PM CDTSpecial Weather StatementARXTrempealeau32 min
May 25, 5:14 PM CDTSpecial Weather StatementARXJackson31 min
May 25, 5:40 PM CDTSpecial Weather StatementARXAdams35 min
May 25, 5:53 PM CDTSpecial Weather StatementARXClark37 min
May 25, 6:17 PM CDTSpecial Weather StatementARXClark28 min
May 25, 6:42 PM CDTSpecial Weather StatementARXAdams33 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.